Skip to Content
  • Research

Our faculty maintain active research programs and are committed to providing opportunities for students to become involved in undergraduate research in Mathematics.

Faculty  Research

Jump to: 2014, 2013, 2012, 2011, 2010, 2009, 2008, 2007, 2006, 2005, 2004, 2003

2014

'The Modified Galerkin Method for the Modified Wave Equation for the Shape of Superellipsoid' British Journal of Mathematics and Computer Science, 4(18), 2676-2685, 2014, Y. Warnapala and H. Dinh

2013

Warnapala, Y. and Dinh, H., 2013. The Numerical Solution of the Helmholtz's Equation for the Superellipsoid via the Galerkin Mathod for the Dirichlet Problem. Communications in Numerical Analysis, pp: 1-12  View article

Warnapala, Y. The Numerical Solution of the Radiosity's Equation via the Galerkin Method: Dirichlet Problem.  Journal of Numerical Methods and Applications  Vol. 10, No. 2, pp: 73-89

2011

Warnapala, Y., Pleskunas, J. and Siegel, R., 2011. The Numerical Solution of the Exterior Boundary Value Problems for the Helmholtz's Equation for the Pseudosphere. IAENG International Journal of Applied Mathematics 41(2): 106-111

Warnapala, Y., and Silva, K., 2011. Z score demystified: a critical analysis of the Sri Lankan university admission  policy. Journal of Case Studies in Education, Feb 2011 

2009

Burdick, B., Mathematical Works Printed in the Americas, 1554-1700. Johns Hopkins University Press, Baltimore, January 2009

Burdick, B. and Sandifer, E., Fooling with an Euler Series. International Journal of Mathematics and Computer Science. Vol. 4, No. 1, 2009, pp. 37-42

Warnapala, Y. and Yehiya, Z., 2009. Polarization of the Sri Lankan Polity: An Analysis of Presidential Elections (1982-2005). Proceedings of Intellectbase International Consortium Vol:6

2008

Warnapala, Y. and Morgan E., 2008. The Numerical Solution of the Exterior Dirichlet Problem for the Helmholtz's Equation via Modified Green's functions approach for the Oval of Cassini. Far East Journal Of Applied Mathematics, 34:1-20

Anderson, D. and Warnapala, Y., Tests of Significance and Effect Size: Meaningful Interpretation of Statistical Data in the Health Sciences. (2008) Essays in Education 23: 142-158 - View article

2006

Kelly, A., One-pile misère Nim for three or more players. (2006) Int. J. Math. and Math. Sci. 2006:1-8

2005

Kelly, A.,and Kelly, B., eds. The Nature of Mathematics, 2nd ed. (2005) Pearson Custom Publishing.

Warnapala-Yehiya, Y., The numerical solution of exterior Robin problem for the Helmholtz's equation via modified integral equation approach. (2005) Far East J. Appl. Math. 21:65-92 - View abstract

Warnapala-Yehiya, Y., and Yehiya, Z., Minority Electoral Politics: A Sri Lankan Case Study. (2005) J. Asian and African Studies 40:439-462 - View abstract

2004

Lin, T-C. and Warnapala-Yehiya, Y., The numerical solution of exterior Neumann problem for Helmholtz's equation via modified Green's functions approach. (2004) Computers & Math. w. Applic. 47: 4-5, pp: 593-609 View article

2003

Burdick, B., On the Use of Partial Orders in Uniform Spaces. (2003) Applied General Topology 4:91-114

Kelly, A., and Kelly, B., On vector-valued Hardy martingales and a generalized Jensen's inequality. (2003) Int. J. Math. and Math. Sci. 2003:527-532

2002

Lin, T-C. and Warnapala-Yehiya, Y., The numerical solution of exterior Neumann problem for Helmholtz's equation via modified Green's functions approach. (2004) Computers & Math. w. Applic. 44: 8-9, pp: 1229-1248 View article

Faculty Problems & Solutions

2013

Burdick, B.,  Problem 11585, featured in the “Problems and Solutions” column in The American Mathematical Monthly, June-July, 2011, p. 558.  Solution appeared as “Convolution of Zeta Functions,” The American Mathematical Monthly, October, 2013, pp. 757-758. - View problem  View solution

2012

Burdick, B.,  Problem 11505, featured in the “Problems and Solutions” column in The American Mathematical Monthly, May, 2010, p. 458.   A composite solution by Roberto Tauraso, Rituraj Nandan, and this author appeared as “Computing Pi from Fibonacci Numbers,” The American Mathematical Monthly, April, 2012, pp. 350-351.  View problem  View solution